# SDR HALA2017090500245

- Difficulty date: September 5, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 20,639 hours, 3,247 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ODOR, F/A REPORTED CHEMICAL SMELL ON CLIMB. NO SMELL UPON ARRIVAL, ENG OIL QTY LEVEL GOOD, NO SIGNS OF OVER SVC.  HIGH POWER RUN COMPLETED WITH FLT CREW NO ODOR IN CABIN OR COCKPIT.
